More Views

GAVISCON DOUBLE ACTION liquid aniseed 325mg/10ml/500mg/10ml/213mg/10ml 300ml

Product In stock

SKU:5011417568699

Only 3 left

£8.49
GAVISCON DOUBLE ACTION liquid aniseed 325mg/10ml/500mg/10ml/213mg/10ml 300ml

Details

  • Gaviscon Double Action is a thick oral suspension that is formulated to provide long-lasting and instant relief from indigestion, acid reflux and heartburn.
  • It contains the active ingredients Sodium Alginate, Sodium Bicarbonate and Calcium Carbonate.

Additional Information

SKU 5011417568699

Reviews

Write Your Own Review

You're reviewing: GAVISCON DOUBLE ACTION liquid aniseed 325mg/10ml/500mg/10ml/213mg/10ml 300ml

How do you rate this product? *

Quality
0/5
Price
0/5
Value
0/5